# SDR SWAA2019120239250

- Difficulty date: November 27, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N742SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29278
- Aircraft time: 72,104 hours, 42,964 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Tray
- Part number: D71701100
- Condition: Bent
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN EMERGENCY EXIT LIGHT BATTERY TRAY BENT AT BS. 322, RBL 7.        / R&R BATTERY IAW AMM.
